# SDR JJBA20240611029

- Difficulty date: June 4, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 37,928 hours, 25,352 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Frm 17 S15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE, DENT FOUND 4.000 INCHES FWD FRAME 7 AND 14.000 INCHES STR 15L. REPAIR DOUBLER PERFORMED ON FWD FUSELAGE BTW FR 6-7 AND BELOW GPU ACCESS PANEL
